|Change in test results for Eosinophils & ESR
Jan 4, 2012
Hello Doctor, My test results for eosinophils was in normal range when I was diagnosed HIV + with CD4 # 218 and VL # 44000 last year in Nov 2011. Started ART along with multivitamin tabs from then. Now again when I had tests in Dec 2011, eosinophils and ESR Increased and were not in normal range but my CD4 increased to 388. Is it because of the medicines or any side effects which I need to concentrate on? Please advice me Doctor.
| Response from Dr. Young
Hello and thanks for posting.
It's difficult to answer your question without knowing the actual lab test numbers. Eosinophil levels can be elevated because of a variety of reasons, including HIV infection itself. Other possibilities include parasitic infection, allergy, asthma, hormonal problems to name a few. ESR is a very non-specific marker of inflammation.
With the very significant increase in your CD4 count after starting meds, it would seem like things are working; but your concerns should be addressed. Why not write back with the details or check in with your health care provider if there are still questions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Hiv Cause An Increase In Eosinophil Count?
- Can I Get HIV From Sex With A Prostitute?
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Blisters After Sucking Penis Worried I Have HIV
- Bloody Nose After Unprotected Anal Sex Worried I Have HIV
- Itchy Skin After Blowjob Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.